Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The uniqueness of the Cauchy problem for partial differential equations which may have multiple characteristics


Author: Peter M. Goorjian
Journal: Trans. Amer. Math. Soc. 146 (1969), 493-509
MSC: Primary 35.37
DOI: https://doi.org/10.1090/S0002-9947-1969-0252832-8
MathSciNet review: 0252832
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul J. Cohen, The nonuniqueness of the Cauchy problem, Office of Naval Research Technical Report No. 93, Applied Math. and Stat. Lab., Stanford Univ., 1960.
  • [2] Peter M. Goorjian, The uniqueness of the Cauchy problem for partial differential equations which may have multiple characteristics, Dissertation, Univ. of California, Berkeley, Calif., 1969. MR 0252832 (40:6048)
  • [3] Lars V. Hörmander, (a) On the uniqueness of the Cauchy problem, Math. Scand. 6 (1958), 213-225; (b) On the uniqueness of the Cauchy problem. II, Math. Scand. 7 (1959), 177-190. MR 0104924 (21:3674)
  • [4] B. Malgrange, Sur l'unicité du problème de Cauchy, d'après A. P. Calderón, Séminaire Bourbaki, 1959, p. 178.
  • [5] Louis Nirenberg, Uniqueness in Cauchy problems for differential equations with constant leading coefficients, Comm. Pure Appl. Math. 10 (1957), 89-105. MR 0086232 (19:147a)
  • [6] Andrew Pliś, A smooth linear elliptic differential equation without any solution in a sphere, Comm. Pure Appl. Math. 14 (1961), 599-617. MR 0136846 (25:307)
  • [7] M. H. Protter, Unique continuation for elliptic equations, Trans. Amer. Math. Soc. 95 (1960), 81-91. MR 0113030 (22:3871)
  • [8] J. F. Trèves, Relations de domination etre opérateurs différentials, Thèse, Acta Math. 101 (1959), 1-139. MR 0125322 (23:A2625)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.37

Retrieve articles in all journals with MSC: 35.37


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0252832-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society